# SDR QXEA0001168

- Difficulty date: April 25, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- DENT WITH CREASE BELOW LEFT HAND ICE SHIELD, STATION X302.4 BETWEEN STRINGER 19P AND 20P.  REPAIRED IAW DHC-8 MM 8-53-4975.
